RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2015, Volume 6, Issue 4, Pages 49–64 (Mi mvk167)  

Asymptotically optimal criteria for testing hypotheses on the distribution of a random vector. II

A. V. Ivanov

National Research University "Higher School of Economics", Moscow

Abstract: Asymptotically optimum criteria for testing two simple hypotheses on the vector parameters of the distribution of discrete noise in the combined semicontinuous communication channel are constructed. A probabilistic characteristics of these criteria (in particular, asymptotically minimal sample size guaranteeing the given values of error probabilities of two kinds) are obtained. It is shown that the minimal sample size depends on the relations between the channel patameters.

Key words: asymptotically optimal criterion, combined semicontinuous communication channel, asymptotically minimal sample size.

DOI: https://doi.org/10.4213/mvk167

Full text: PDF file (156 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.233.3
Received 20.IV.2015

Citation: A. V. Ivanov, “Asymptotically optimal criteria for testing hypotheses on the distribution of a random vector. II”, Mat. Vopr. Kriptogr., 6:4 (2015), 49–64

Citation in format AMSBIB
\Bibitem{Iva15}
\by A.~V.~Ivanov
\paper Asymptotically optimal criteria for testing hypotheses on the distribution of a~random vector.~II
\jour Mat. Vopr. Kriptogr.
\yr 2015
\vol 6
\issue 4
\pages 49--64
\mathnet{http://mi.mathnet.ru/mvk167}
\crossref{https://doi.org/10.4213/mvk167}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3550800}
\elib{https://elibrary.ru/item.asp?id=25688442}


Linking options:
  • http://mi.mathnet.ru/eng/mvk167
  • https://doi.org/10.4213/mvk167
  • http://mi.mathnet.ru/eng/mvk/v6/i4/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Математические вопросы криптографии
    Number of views:
    This page:142
    Full text:73
    References:31
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020